# SDR IXXA08SMN028S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING UPPER SKIN CORRODED AROUND FASTENERS AT STATION XRS 420.000 STRINGER 5.  REMOVED FASTENER AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR APPLIED SEALANT ON BLEND OUT AREA.  PERFORMED INSPECTION NDT NO CRACK, NO CORROSION.  FABRICATED REPAIR DOUBLER  TAPERED REPAIR DOUBLER CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08030 DATED 01-22-08, SEMAN DRAWING NUMBER ED-4687 DATED 01-15-08, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B PAGES 17-18, DC8 SRM 57-2-0 PAGE 16, DC8 SRM 51-1-14, DC8 NDT SPM PART 06-10-01.001, AND DC8 SRM 51-1-12 PAGE 7,
